# SDR 05FDEA03721

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,653 hours, 35,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK SUPPORT CORRODED BS 760-848 LBL45.  REMOVED AND REPLACED UPPER CHORD SUPPORT BEAM AND SEAT TRACK IAW BAC DWG 65-16279 AND FX B727 SRM 53-10-5 FIG 2.  ALODINED AND PRIMED IAW FX B727 SRM 51-10-2.
